# SDR CA140919002

- Difficulty date: September 19, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 29,412 hours
- Engine: Ge CF348C5
- System (JASC): 4997 · APU System Wiring
- Part: Wire
- Condition: Failed
- Location: Apu Starter
- Component: Starter, APU
- Component part number: 27045542
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TROUBLESHOOTING OF AN INOPERATIVE AUXILIARY POWER UNIT (APU) ASSOCIATED WITH AN APU FAULT CAUTION MESSAGE, SIGN OF OVERHEATING CONDITION WAS NOTICED AT THE APU STARTER POSITIVE ELECTRICAL LUG. AIRCRAFT DEFERRED IN ACCORDANCE WITH MEL 49-10-01-1.
